# SDR AWXA200400458

- Difficulty date: April 30, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 14,855 hours, 5,737 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: B546CCM0104
- Part serial: Q00194006923
- Condition: Faulty
- Location: Autothrust Sys
- Part time: 14,844 hours, 5,733 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT PHX EN ROUTE FOR JFK MASTER CAUTION LIGHT ILLUMINATED WITH NO FAULTS DISPLAYED ON ECAM, REJECTED TAKEOFF AT APPROX 70 KNOTS.  MX TROUBLESHOT PROBLEM TO AUTO THRUST FAILURE.  ISSUED MEL 22-30-01, COND 1, AUTO THRUST FUNCTION INOP.  ON 05/01/2004 WHEN AIRCRAFT RETURNED TO PHX, MAINTENANCE R & R NR 1 FMGC IAW T/C R2A22302, OPERATIONAL CHECK GOOD. FUNCTIONAL TEST OF FMGC CONFIRMED FAILURE. UNIT FAILED ARINC TEST ON AUTOMATIC TEST EQUIPMENT, BITE DATA INDICATED AUTOPILOT / AUTO THROTTLE FUNCTION FAILURE IN FLT. REPLACED INTEGRATED CIRCUIT GATE, INTEGRATED CIRCUIT H-CMOS INVERTER, INTEGRATED CIRCUIT FLIP-FLOP LATCH AND 2 EACH PROGRAMMABLE MEMORY CHIPS. UNIT WAS REPAIRED AND TESTED IAW CMM.
